# SDR IXXA2024090502

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 112,706 hours, 20,716 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Skin
- Part number: 112T47021
- Part serial: NSN
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE INBD OF STRINGER 6.5 IS OVERSIZED
